Stability of a saddle node bifurcation under numerical approximations

Ming-Chia Li*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper, we show that the solution flows generated by a one-parameter family of ordinary differential equations are stable under their numerical approximations in a vicinity of a saddle node. Our result sharpens the one in [1] and the proof is adapted from the method of Sotomayor in [2,3].

Original languageEnglish
Pages (from-to)1849-1852
Number of pages4
JournalComputers and Mathematics with Applications
Volume49
Issue number11-12
DOIs
StatePublished - 1 Jun 2005

Keywords

  • Bifurcation
  • Numerical approximation
  • Saddle node
  • Stability

Fingerprint Dive into the research topics of 'Stability of a saddle node bifurcation under numerical approximations'. Together they form a unique fingerprint.

Cite this